# SDR AALA201809199001

- Difficulty date: September 1, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 42,862 hours, 30,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112782202
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT AT FRAME 20, -Y1292 IN THE AFT GALLEY.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, DRAWINGS  D53112812, AND D53110920.
